Electron. J. Diff. Eqns., Vol. 2008(2008), No. 99, pp. 1-10.

Positive solutions of a third-order three-point boundary-value problem

Bo Yang

We obtain upper and lower estimates for positive solutions of a third-order three-point boundary-value problem. Sufficient conditions for the existence and nonexistence of positive solutions for the problem are also obtained. Then to illustrate our results, we include an example.

Submitted June 18, 2008. Published July 25, 2008.
Math Subject Classifications: 34B18, 34B10.
Key Words: Fixed point theorem; cone; multi-point boundary-value problem; upper and lower estimates.

Show me the PDF file (195 KB), TEX file, and other files for this article.

Bo Yang
Department of Mathematics
Kennesaw State University
Kennesaw, GA 30144, USA
email: byang@kennesaw.edu

Return to the EJDE web page